Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize


@article{Grohs.Hosseini:2015,
  author = {P. Grohs and S. Hosseini},
  title = {Nonsmooth trust region algorithms for locally {L}ipschitz
		  functions on {R}iemannian manifolds},
  annote = {journal},
  journal = {IMA J. Numer. Anal.},
  volume = {36},
  number = {3},
  year = {2016},
  doi = {10.1093/imanum/drv043},
  pages = {1167-1192},
  pdf = {http://uschmajew.ins.uni-bonn.de/research/pub/hosseini/4.pdf 1}
}